From the same journal

Bounded evaluation operators from H-p into l(q)

Research output: Contribution to journalArticle

Author(s)

  • Martin, P Smith

Department/unit(s)

Publication details

JournalStudia mathematica
DatePublished - 2007
Issue number1
Volume179
Number of pages6
Pages (from-to)16
Original languageEnglish

Abstract

Given 0 < p, q < infinity and any sequence Z = {z(n)} in the unit disc D, we define an operator from functions on D to sequences by T-zp(f) = {(1-vertical bar zn vertical bar(2))(1/p)f(z(n))}. Necessary and sufficient conditions on {z(n)} are given such that T.,p maps the Hardy space H-p boundedly into the sequence space l(q) . A corresponding result for Bergman spaces is also stated.

    Research areas

  • Hardy space, uniformly discrete sequence, uniformly separated sequence, Bergman space, INTERPOLATION SEQUENCES, ANALYTIC FUNCTIONS, CARLESON

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations